# SDR ORJA98226

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: MS20470AD55
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION IN SEVERAL PLACES, FORE TO AFT CABIN FLOOR SUPPORT STATION 160 TO 200, 1ST RT OF C/L.  REMOVED AND REPLACED SUPPORT IAW 51-30-2 AND 51-10-02.  (M)
